CSN Login
Members Online: 16

while on chemo,notice eyesight worse

clipper33
Posts: 2
Joined: Jan 2013

I have just joined this site, and after dealing with colon cancer followed by liver cancer,  both of these areas are now considered under control, however I now have one small tumor onone lung,so I am taking Xeloda pills, and  Oxy infusion. I have now had 3 treatments, and I now notice that my eyesight especially for close range, like on internet, getting worse, and I now use my reading glasses when on internet.  I never mentioned this to my oncologist, but I will next week when I go for infusion nbr 4.  Are  there any others who have same problem and did you get any improvement after ending chemo??? tks   Paul

norm51
Posts: 1
Joined: Jan 2013

yes it gets worse as I have noticed and Dr. confirmed it some say it gets better when you get off the Chemo for a couple months.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network